About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 401562, 9 pages
http://dx.doi.org/10.1155/2012/401562
Research Article

Numerical Method for a Markov-Modulated Risk Model with Two-Sided Jumps

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 24 August 2012; Accepted 30 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Hua Dong and Xianghua Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Josef Diblik, Irada Dzhalladova, Maria Michalkova, and Miroslava Ruzickova, “Moment Equations in Modeling a Stable Foreign Currency Exchange Market in Conditions of Uncertainty,” Abstract and Applied Analysis, 2013. View at Publisher ยท View at Google Scholar